# SDR DHL2005741546

- Difficulty date: April 14, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 21931
- Aircraft time: 46,665 hours, 37,160 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 65173273
- Condition: Chafed
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT ACTUATOR ROD END BOLT CHAFING AGAINST I/B SLAT RIB.  REMOVED DAMAGED I/B RIB IAW B727 SRM 51-30-2.  DRILLED, TREATED, PRIMED RIB AND AREA IAW B727 SRM 51-30-2 AND 51-10-2.  INSTALLED I/B RIB IAW B727 SRM 51-30-2 PO 5096329 P/N 65-17327-3.
